MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Codes High Test Results (2457); Low Test Results (2458)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 10/10/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-20-user's test strip had poor storage(kitchen).Test strip udi# (b)(4).Manufacturer contacted customer (several attempts) in a follow-up call to ensure that the replacement products resolved the initial concern - unable to establish contact with the customer at this time.Product notification letter sent to customer to contact customer care.
 
Event or Problem Description
Consumer reported complaint for high and low blood glucose test results.The customer is concerned with tests results from results obtained of 273 and 39 mg/dl fasting, 229 and 246 mg/dl non-fasting.The customer's expected fasting blood glucose test result range is 100 - 200 mg/dl; expected non-fasting range was not provided.At the time of the call, the customer felt well and did not report any symptoms.Customer stated that a month and a half ago (does not recall date), he had symptoms of low blood sugar, was incoherent and not responding.An ambulance was called, the diagnosis was hypoglycemia and customer was given an iv for 30 minutes to elevate his blood sugar.Customer does not recall what his blood glucose test result was.Customer did not go to the hospital.Customer continued to use the truemetrix meter.During the call on (b)(6) 2018, a back to back blood test was not performed by the customer.The product is not stored according to specification and is stored in the kitchen.The test strip lot manufacturer's expiration date is 04/30/2019 and open vial date is (b)(6) 2018.The meter memory was reviewed for previous test result history: result 1 :229mg/dl date: (b)(6) 2018 time:11:10am non-fasting; result 2 :246mg/dl date: (b)(6) 2018 time:11:05am non-fasting; result 3 :273mg/dl date:(b)(6) 2018 time:10:09am fasting; result 4 :140mg/dl date:(b)(6) 2018 time:06:03am fasting; result 5 :39mg/dl date:(b)(6) 2018 time:02:28am fasting.

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key8037595
Report Number1000113657-2018-01129
Device Sequence Number19213763
Product Code NBW
UDI-Device Identifier00011822445610
UDI-Public(01)00011822445610
Combination Product (Y/N)N
Initial Reporter StateOR
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 11/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date04/30/2019
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberMU2665
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2018
Initial Report FDA Received Date11/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1